Unicité des solutions faibles de navier-stokes dans ln(Ω)

Translated title of the contribution: Uniqueness of weak solutions of the navier-stokes equations in ln(Ω)

Pierre Louis Lions, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We prove the uniqueness of weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus TN , with N ≥ 3. The proof lies on three elementary ingredients: the introduction of a dual problem, a decomposition of the solutions and a "boostrap" argument.

Original languageFrench
Pages (from-to)491-496
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume327
Issue number5
StatePublished - Sep 1998

Fingerprint

Dual Problem
Weak Solution
Torus
Navier-Stokes Equations
Uniqueness
Decompose

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Unicité des solutions faibles de navier-stokes dans ln(Ω). / Lions, Pierre Louis; Masmoudi, Nader.

In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 327, No. 5, 09.1998, p. 491-496.

Research output: Contribution to journalArticle

@article{744a03fdd9df40c2bb3ed0d7a5b5d0ed,
title = "Unicit{\'e} des solutions faibles de navier-stokes dans ln(Ω)",
abstract = "We prove the uniqueness of weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus TN , with N ≥ 3. The proof lies on three elementary ingredients: the introduction of a dual problem, a decomposition of the solutions and a {"}boostrap{"} argument.",
author = "Lions, {Pierre Louis} and Nader Masmoudi",
year = "1998",
month = "9",
language = "French",
volume = "327",
pages = "491--496",
journal = "Comptes Rendus Mathematique",
issn = "1631-073X",
publisher = "Elsevier Masson",
number = "5",

}

TY - JOUR

T1 - Unicité des solutions faibles de navier-stokes dans ln(Ω)

AU - Lions, Pierre Louis

AU - Masmoudi, Nader

PY - 1998/9

Y1 - 1998/9

N2 - We prove the uniqueness of weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus TN , with N ≥ 3. The proof lies on three elementary ingredients: the introduction of a dual problem, a decomposition of the solutions and a "boostrap" argument.

AB - We prove the uniqueness of weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus TN , with N ≥ 3. The proof lies on three elementary ingredients: the introduction of a dual problem, a decomposition of the solutions and a "boostrap" argument.

UR - http://www.scopus.com/inward/record.url?scp=0032162238&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032162238&partnerID=8YFLogxK

M3 - Article

VL - 327

SP - 491

EP - 496

JO - Comptes Rendus Mathematique

JF - Comptes Rendus Mathematique

SN - 1631-073X

IS - 5

ER -